Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/3219
Files in This Item:
File SizeFormat 
775134880.pdf184,67 kBAdobe PDFView/Open
Title: Gevrey regularity for integro-differential operators
Authors: Albanese, GuglielmoFiscella, AlessioValdinoci, Enrico
Issue Date: 2013
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1844, ISSN 0946 – 8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We prove a regularity theory in the Gevrey class for a family of nonlocal differential equations of elliptic type.
Keywords: Integro-differential equations; Gevrey class; fractional Laplacian; Integrodifferentialgleichung
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.